# SDR FDEA201204241551

- Difficulty date: April 24, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 25,635 hours, 13,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5378198423400
- Condition: Corroded
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, BETWEEN FR 25 AND FR 26, AND BETWEEN SEAT TRACKS 5L AND 6L, THRUST PLATE   HAS CORROSION AT 11 SPOTS.  REMOVED AND REPLACED IAW SRM 51-72-10 PG 3 PARA E.
